Beloc Hypoglycaemia Side Effect Reports
The following Beloc Hypoglycaemia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Hypoglycaemia, can occur, and what you can do about them.
A side effect could appear soon after you start Beloc or it might take time to develop.
This Hypoglycaemia side effect was reported by a pharmacist from GERMANY. A 68-year-old patient (weight:NA) experienced the following symptoms/conditions: coronary artery disease,type 1 diabetes mellitus,renal transplant. The patient was prescribed Beloc Zok (dosage: NA), which was started on Jan 01, 2005. Concurrently used drugs:
This Hypoglycaemia Beloc Zok side effect was reported by a physician from SWITZERLAND on Sep 04, 2008. A male , 54 years of age, was treated with Beloc Zok. The patient presented the following health conditions:
This is a Beloc-zok side effect report of a 74-year-old female patient (weight:NA) from SWITZERLAND, suffering from the following symptoms/conditions: NA, who was treated with Beloc-zok (dosage:NA, start time: NS), combined with:
|Hypoglycaemia, Incorrect Dose Administered|
A 78-year-old female patient (weight: NA) from SWITZERLAND with the following symptoms: NA started Beloc-zok 50 treatment (dosage: NA) on Sep 05, 2006. Soon after starting Beloc-zok 50 treatment, the consumer experienced several side effects, including:
A patient from GERMANY was prescribed and started Beloc Zok on Jan 10, 2007. Patient felt the following Beloc side effects: hypoglycaemia Additional patient health information: male , 76 years of age, weighting 194.0 lb, The consumer reported the following symptoms: was diagnosed with
This report suggests a potential Beloc Zok Hypoglycaemia side effect(s) that can have serious consequences. A 51-year-old patient from (weight:NA) was diagnosed with the following health condition(s): NA and used Beloc Zok (dosage: 1 Df Daily Po) starting NS. Soon after starting Beloc Zok the patient began experiencing various side effects, including:
Beloc Hypoglycaemia Causes and Reviews
Hypoglycemia means low blood glucose, or blood sugar. Your body needs glucose to have enough energy. After you eat, your blood absorbs glucose. If you eat more sugar than your body needs, your muscles, and liver store the extra. When your blood sugar begins to fall, a hormone tells your liver to release glucose.
In most people, this raises blood sugar. If it doesn't, you have hypoglycemia, and your blood sugar can be dangerously low. Signs include
- Difficulty speaking
- Feeling anxious or weak
In people with diabetes, hypoglycemia is often a side effect of diabetes medicines. Eating or drinking something with carbohydrates can help. If it happens often, your health care provider may need to change your treatment plan.
You can also have low blood sugar without having diabetes. Causes include certain medicines or diseases, hormone or enzyme deficiencies, and tumors. Laboratory tests can help find the cause. The kind of treatment depends on why you have low blood sugar.
NIH: National Institute of Diabetes and Digestive and Kidney Diseases
Beloc Hypoglycaemia Reviews
|Mon, 26 Mar 2012|
I have been taking 25 mg of Beloc daily for the past 6 months, after being diagnosed with stress cardiomyopathy or a thrombosis (doctors still aren't sure which) a few days after having a C-section. I was also put on 10 mg of Zestil per day. Soon after beginning these medications, I developed an arrhythmia, which went away after a few months. I also sometimes experienced dizziness due to what I believe was very low blood pressure. I also noticed that, since beginning these medications, I often wake up too early and then have trouble falling back asleep. I just learned that beta-blockers deplete melatonin secretion, and so this may be the cause of my sleep problems. Hence, I am now going to start taking melatonin supplements at night to see if that helps.